Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

help

i just thought that i would ask just to clear my mind a little bit about 3 weeks ago i had to start a new pack of birth control pills, so i woke went to take my birthcontrol and relised crap well i need to call in and order a new script so i didnt get to take it that day they said that i wouldnt be ready for that day that the next it would be so i had to wait and that same night i had unprotected sex with my boyfriend. well the next day i went and picked them up and they told me just to double up so i did. but my question is i have been spotting off and on since this has happened and cramping like crazy is this normal or should i test!

Answer Question
 
Anonymous

Asked by Anonymous at 1:31 PM on Jan. 6, 2010 in Trying to Conceive

Answers (1)
  • you might have just confused your cycle by not taking it on time.
    Anonymous

    Answer by Anonymous at 1:34 PM on Jan. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN